# SDR DALA2023033102461

- Difficulty date: February 13, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 OVERHEAD EMERGENCY LIGHT AT 40B MISSING COVER. CORRECTIVE ACTION: THE 40B OVERHEAD EMERGENCY LIGHT INSTALLED NEW COVER AS PER B767 -300 AMM 33-51-04 REV 138.01 DATE 03/25/23. (9414810)
